Thread: Burning nipple sensation
10-01-2004, 07:24 PM #1New Member
- Join Date
- Aug 2004
Burning nipple sensation
Hi, im on my first cycle and have a few questions for you guys. I have been taking 150 mg of sust karachis eod for 2 weeks now and my nipples have been giving me some trouble. At first i thought it was just me being paranoid about gyno but it seems to come at the same time every other day.
I take 1/2 a letro tab eod, i upped this from 1/4 tab eod to see if that would help the problem but it hasnt. The thing is about 60 hours after I take the letro my nipples start to feel like they are burning. Im not sure if its related to the letro starting to leave my body (ithought it had a half life of 2 to 4 days.) I am also taking 10 mg a novla every night.
Any suggestions what i should try to try?
Cut out all anti e's altogehter to see if its the im just sensitive to testosterone ?
Up the dosage of anti e's?
Take every day?
Up the novla?
any help would be great.
10-01-2004, 07:27 PM #2
up the nolva to 20mg/day if you still have symptoms up it again.
10-01-2004, 07:51 PM #3
Anytime i start something for the first week or two my nipples have a burning sensation. It went away after about 2 weeks.
10-01-2004, 09:36 PM #4Banned
Originally Posted by symatech
- Join Date
- May 2003
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)